MathSciNet Relay Station
MathSciNet bibliographic data
MR2608292 11A63 (68Q45 68W30 94A60)
Heuberger, Clemens Redundant $\tau$-adic expansions. II. Non-optimality and chaotic behaviour. Math. Comput. Sci. 3 (2010), no. 2, 141–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement